# SDR IPXA10B61886

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-400
- Aircraft serial: 35662
- Engine: Ge CF680C2B1F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U58541
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, POS 5L, DAMAGED.  REPAIRED IAW SRM 53-00-50-2R-1, PARA 4 C.
